Open Access
Translator Disclaimer
October 2011 Regularity of the Schrödinger equation for the harmonic oscillator
Bruno Bongioanni, Keith M. Rogers
Author Affiliations +
Ark. Mat. 49(2): 217-238 (October 2011). DOI: 10.1007/s11512-009-0111-7

Abstract

We consider the Schrödinger equation for the harmonic oscillator itu=Hu, where H=−Δ+|x|2, with initial data in the Hermite–Sobolev space Hs/2L2(ℝn). We obtain smoothing and maximal estimates and apply these to perturbations of the equation and almost everywhere convergence problems.

Citation

Download Citation

Bruno Bongioanni. Keith M. Rogers. "Regularity of the Schrödinger equation for the harmonic oscillator." Ark. Mat. 49 (2) 217 - 238, October 2011. https://doi.org/10.1007/s11512-009-0111-7

Information

Received: 3 August 2009; Published: October 2011
First available in Project Euclid: 31 January 2017

zbMATH: 1252.35238
MathSciNet: MR2826942
Digital Object Identifier: 10.1007/s11512-009-0111-7

Rights: 2009 © Institut Mittag-Leffler

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.49 • No. 2 • October 2011
Back to Top